1st week was great, 2nd week feels like life's Pointless.
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

1st week was great, 2nd week feels like life's Pointless.

This is a discussion on 1st week was great, 2nd week feels like life's Pointless. within the Prescription Medication forums, part of the Treatment category; Hi everyone, taking valdoxan n 1st week feels great. Wake up great every morning. Neck pain, back pain no more, ...

join us
Reply
 
LinkBack Thread Tools
Old 05-14-12, 09:28 PM   #1
Junior Member
 
Join Date: Apr 2012
Location: earth
Posts: 57
My Mood:
Default 1st week was great, 2nd week feels like life's Pointless.

Hi everyone, taking valdoxan n 1st week feels great. Wake up great every morning. Neck pain, back pain no more, feel fresh. And it make sleeping a thing to look forward to. I never felt so good for a long time bout my being alive. Went out meeting friends, got 2 jobs offer. Bought a new mobile phone. Repaired my car, waxed it. Feels like getting a gf. Feels like all the negative thinking is gone n have a positive mindset. I thought well it's nice to feel normal again n looking at a positive perspective of life. Enjoyed my food n my daily life. Was going out to eat my favorite foods. Singing n dancing.

Well think n feel again. The negative side of me was just taking a break I guess. As it has returned. 2nd week feels like back to square one......? Everything seems n feels like its pointless to be alive. It's like my new zest of life just made a u turn. Back to reality tht sucks n no way as good as I imagine.

Altho I still sleep well n wakes up each day without pains in my body. But my mood has gone back to depression mood. I don't know what's trigger this? Don't know if it's the medicine or etc. Or my body has adjusted itself to immune back to the medicine...?

Last edited by giveup; 05-14-12 at 09:32 PM.
giveup is offline   Reply With Quote
Old 05-17-12, 12:24 AM   #2
Senior Member
 
20depressed's Avatar
 
Join Date: Nov 2011
Location: Ohio, USA
Posts: 2,962
My Mood:
Default

I think that's an antidepressant right?

I think it is, so the first weeks can be strange, good and bad. My doc told me that with my medication, the first week may be bad, the second will feel like nothing, and that it may start working well in the third week. I really think that you have to give it time, which sucks, but I bet it will help and make you feel better again soon. Try to stick it out, but I guess ask your doc if it get even worse. Good luck!
20depressed is offline   Reply With Quote
Old 05-17-12, 02:28 AM   #3
Banned
 
Join Date: Oct 2010
Posts: 12
Default

Do not rely only on your medications! Remember that a huge part of your world's perception depends on you!
Sony is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 06:38 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2